Muscle Pains after Tavaloxx for Prostatitis

by Stephen
(Johannesburg South Africa)

I have been on Tavaloxx 500 for 7 weeks now for suspected prostatitis. I have been having such muscle pains in my thighs, groin, buttocks and forearms that it is affecting my life. My feet hurt especially in the mornings and my joints in my fingers as well as my knees. This has been hell for me. Please help.

Comments for Muscle Pains after Tavaloxx for Prostatitis

Click here to add your own comments

Prostatitis is usually a fungal infection anyway
by: Kerri Knox, Registered Nurse

Hi Stephan,

Sorry to hear about your pain. It's so frustrating to be taking a drug for one thing and end up with some horrible side effects from that drug. That's not what is supposed to happen, unfortunately it does happen all too often.

Also, unfortunately, chronic prostatitis isn't even a bacterial infection most of the time, which is why they had you on antibiotics for so long- because it's very often doesn't work for prostatitis. Chronic prostatitis is very often a fungal infection, and you likely would have been better off getting an antifungal medication instead of an antibacterial medication in the first place.

In any case, I hope that you are feeling better by the time that you read this. If you are not, it's time to move onto the next step since time is obviously not going to resolve your issues.

So, I would recommend that you get my book The Levaquin Tendonitis Solution and begin to follow the protocol that I've outlined, and that I believe is your best bet for getting back on the road to recovery.

I hope this helps, please keep in touch about your progress.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects



PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.







The Levaquin
Tendonitis Solution
for toxicity too!
Click Here to Learn More

the levaquin tendonitis solution



healthy 66yr old
by: Steven L

I had bacterial pnuemonia, end of March beginning of April. Nurse pratictioner presribed Avelox. Firts visit to Dr was April 2nd. He did not detect pnuemonia. From April 2 to April 8th cough got worse and felt terrible. On April 8th went back to Dr but saw nurse practitioner who order chest X-ray . Presrcibed Avelox and after 2 -3 days developed severe pains in upper extremities. Day 4 wound up in emergency room . Went on Zpak and pnuemonia gone but I have now lost 90% of muscle mass. I have less muscle mass than someone that has never done anything. Very active 66 yr old that worked out hard 3-4X's a week I do not have the strength to hang up my clothes. Continued weakness in both arms and occasional numbness in left arm. Tightness in left ankle.

Tavaloxx side effects, horrific
by: Rita

Tavaloxx are in a family of antibiotics called Fluoroquinolones (aka Quinolones).

ALL Quinolone Antibiotics have extremely dangerous side effects and are damaging and killing thousands upon thousands of people worldwide.

I have the most excruciating pains all over as well as brain-fog, tendon damage, CFS symptoms etc etc

In the last month there have been breaking news stories in America and Europe regarding the dangers of these antibiotics.

Google Quinolone Toxicity, it will blow your mind. I hope you all feel better soon.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video